# SDR GAIA9614

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Part time: 45,348 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 770 - RFD-BWI - ON APPROACH TO BWI, AFTER EXTENDING THE LANDING GEAR, THE LEFT MAIN GEAR DOWN AND LOCKED GREEN LIGHT WOULD NOT COME ON.  ABNORMAL PROCEDURES WERE FOLLOWED TO EXTEND THE LANDING GEAR.  AN UNEVENTFUL LANDING WAS MADE. THE AIRCRAFT WAS FERRIED TO YIP.  INSPECTION REVEALED A BROKEN WIRE ON THE LEFT MLG DOWNLOCK SWITCH CONNECTOR.  REPAIRED WIRE AND OPS CHECKED SYSTEM PER DC9 MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
